Alpha-dense curves in infinite dimensional spaces

Please use this identifier to cite or link to this item: http://hdl.handle.net/10045/15867
Información del item - Informació de l'item - Item information
Title: Alpha-dense curves in infinite dimensional spaces
Authors: Mora, Gaspar | Mira López, Juan Antonio
Research Group/s: Curvas Alpha-Densas. Análisis y Geometría Local
Center, Department or Service: Universidad de Alicante. Departamento de Análisis Matemático
Keywords: Alpha-dense curves | Space-filling curves | Functional analysis
Knowledge Area: Análisis Matemático
Date Created: 2003
Issue Date: 2003
Publisher: Academic Publications
Citation: MORA MARTÍNEZ, Gaspar; MIRA LÓPEZ, Juan Antonio. “Alpha-dense curves in infinite dimensional spaces”. International Journal of Pure and Applied Mathematics. Vol. 5, No. 4 (2003). ISSN 1311-8080, pp. 433-445
Abstract: The theory of α−dense curves in the euclidean space Rn , n ≥ 2, was developed for finding algorithms for Global Optimization of multivariable functions ([1], [6]). The α-dense curves, considered as a generalization of Peano curves or space-filling curves, densify the domain of definition D of a multivariable function f in the sense of the Hausdorff metric. Then, the restriction of f on an α−dense curve γ, contained in D, is a univariable function fγ for which will have less difficulty to locate its global minimum. In this paper we shall study some properties of α−dense curves that are Lipschitzian. Moreover, we shall point out that this theory of α−dense curves is characteristic of the finite dimensional spaces. In fact, we shall prove that a Banach space has finite dimension iff its unit ball can be densified with arbitrary small density α. From this, we shall deduce the classical Theorem of Riesz. Finally, we shall construct a family of infinite dimensional α−dense curves, whith controlled density α, in the Hilbert parallelotope.
URI: http://hdl.handle.net/10045/15867
ISSN: 1311-8080
Language: eng
Type: info:eu-repo/semantics/article
Peer Review: si
Publisher version: http://ijpam.eu/index.html
Appears in Collections:INV - CADAGL - Artículos de Revistas

Files in This Item:
Files in This Item:
File Description SizeFormat 
ThumbnailMora_Alpha-dense.pdf117,84 kBAdobe PDFOpen Preview


Items in RUA are protected by copyright, with all rights reserved, unless otherwise indicated.